# SDR AALA20030599

- Difficulty date: May 27, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Receptacle
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 153 - EN ROUTE ORD-NRT, POWER CORD PLUGGED INTO POWER PORT AT SEAT 3H BEGAN SMOKING.  CORD UNPLUGGED AND STOPPED SMOKING.  POWER PORT POWER WAS SHUTOFF.  LANDED NRT WITHOUT INCIDENT.  POWER PORT AT 3H FOUND TO BE WET, DRIED BY CLOTH.  RE-ESTABLISHED POWER OT PORTS.  SYSTEM GROND CHECKED NORMAL OPERATION.  (M)
